# SDR DALA2018051103233

- Difficulty date: May 11, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 84,117 hours, 38,051 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Detached
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3L DOOR SLIDE LIGHT INOP. REATTACHED GIRT BAR FITTING CKS OK PER MM 25-66.
